|3 medicines vs 1
Aug 23, 2007
Until recently I was taking azt, /3tc and viread for my combination therapy for hiv, then my doctor in Los Angeles advised me that his office was in the process of a new trial drug called: Atripla, so I signed on and was on for 9 months. My viral load is still undectible and my t-cell are 500 + its seem that my viral load was 600-700 with the old meds. Should I continue to stay with Atripla? Its very easy to take only one drug vs 3.
| Response from Dr. Pierone
Let's see. You went from 3 drugs to one, your viral load is now undetectable, and your T-cells (CD4+ cells) are up. Unless you were looking for hair growth and more muscles it sounds like you are ahead on this one :)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Urine After Lap Dance Worried I Have HIV
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Swollen Glands After Licking Vagina Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.